MathSciNet Relay Station
MathSciNet bibliographic data
MR2150193 (2006f:60010) 60B11 (28C20 46F25 94A15)
Dereich, S.; Lifshits, M. A. Probabilities of randomly centered small balls and quantization in Banach spaces. Ann. Probab. 33 (2005), no. 4, 1397–1421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement